MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD PETITE MPJ VLC GRIDLOCK PLATE LEFT; BONE PLATE

TRILLIANT SURGICAL, LTD PETITE MPJ VLC GRIDLOCK PLATE LEFT; BONE PLATE
Catalog Number 300-52-005
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Pain (1994)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported pain in her foot and upon x-raying the surgical site, it was noticed that the 300-52-005 petite plate that was previously placed in the patient was broken.Upon further review the doctor noticed the osteotomy site had calcified over but a fusion did not occur.He prepared the joint and re-plated using a 300-52-002 mpj plate.The doctor used a 4.0 solid core gridlock plating system screw as a lag screw.The doctor mentioned that bone purchase was achieved and all holes of the plate were filled with gridlock plating screws.

Brand Name
PETITE MPJ VLC GRIDLOCK PLATE LEFT
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
6721 portwest drive
suite 160
houston TX 77024
MDR Report Key6529923
Report Number3007420745-2017-00007
Device Sequence Number768029
Product Code HRS
UDI-Device Identifier00812926025360
UDI-Public00812926025360
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number300-52-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/17/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight68